# SDR 2007UALA00777

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 54,651 hours, 30,312 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 20 INCHES OF EEL LIGHTING IN AFT MAIN CABIN IS INOP.  CLEANED MOISTURE FROM AFT CONNECTION BETWEEN GALLEY EEL STRIP AND MAIN EEL.
